Translator Disclaimer
1 October 2019 Degenerations of Cn and Calabi–Yau metrics
Gábor Székelyhidi
Duke Math. J. 168(14): 2651-2700 (1 October 2019). DOI: 10.1215/00127094-2019-0021

Abstract

We construct infinitely many complete Calabi–Yau metrics on Cn for n3, with maximal volume growth and singular tangent cones at infinity. In addition, we construct Calabi–Yau metrics in neighborhoods of certain isolated singularities whose tangent cones have singular cross section, generalizing work of Hein and Naber.

Citation

Download Citation

Gábor Székelyhidi. "Degenerations of Cn and Calabi–Yau metrics." Duke Math. J. 168 (14) 2651 - 2700, 1 October 2019. https://doi.org/10.1215/00127094-2019-0021

Information

Received: 22 August 2017; Revised: 10 March 2019; Published: 1 October 2019
First available in Project Euclid: 19 September 2019

zbMATH: 07131296
MathSciNet: MR4012345
Digital Object Identifier: 10.1215/00127094-2019-0021

Subjects:
Primary: 53C25
Secondary: 53C55

Keywords: Calabi–Yau metrics , tangent cones

Rights: Copyright © 2019 Duke University Press

JOURNAL ARTICLE
50 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.168 • No. 14 • 1 October 2019
Back to Top